# SDR DALA2025090806622

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 96,462 hours, 18,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, FA'S DISARMED ALL DOORS, 4L DOOR WAS ACTUALLY PHYSICALLY DISARMED ACCORDING TO LEVER POSITION BUT THE LIGHT " ARMED" ON THE DOOR HANDLE AND AT THE 1L FA PANEL BOTH SHOW 4L STILL ARMED. CORRECTIVE ACTION: CLEANED THE DEBRIS FROM GIRT BAR AND LATCH. PERFORMED OPS TEST PER B767-400 AMM 52-73. OPERATES NORMALLY "ARMED" LIGHT EXTINGUISHES AS SOON AS ITS DISARMED. (7611811)
